Recalls & Warnings
ConsumerLab.com is keeping you informed with current product recalls and warnings.
Posted August 22, 2012
FDA Warns of Life-Threatening Side Effects and Withdrawal Symptoms from Two Arthritis, Muscle Pain Supplements
On August 21, 2012, the FDA issued a warning to consumers about the dangers of taking Reumofan Plus and Reumofan Plus Premium, two dietary supplements marketed for arthritis, osteoporosis and muscle pain. These products were found to contain undeclared prescription drugs that can cause serious, potentially fatal side effects and withdrawal symptoms. The FDA has received reports of dizziness, stroke, bleeding of the gastrointestinal tract and fatalities associated with these products. Consumers using Reumofan Plus and Reumofan Plus Premium are urged to consult their healthcare provider before discontinuing use of these products because of the potential for a life-threatening withdrawal syndrome.
Join today to unlock all member benefits including full access to all recalls & warningsJoin Now
Already a member? Sign In Here.
Join now at www.consumerlab.com/join/